# SDR DALA2018080404891

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 60,306 hours, 22,181 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE A LEFT ENGINE OIL FILTER MESSAGE ILLUMINATED, COMPLIED WITH QRH.  LEFT ENGINE SHUTDOWN. DIVERTED.   MAINTENANCE FOUND METAL ON CHIP DETECTORS AND OIL FILTER. REMOVED AND REPLACED THE NR 1 ENGINE.
